# SDR SWIA2019012545461

- Difficulty date: January 25, 2019
- Submitted: January 25, 2019
- Operation: Air carrier
- Aircraft: N432SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7548
- Aircraft time: 39,088 hours, 34,086 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Bracket
- Condition: Damaged
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER SELECTING LANDING GEAR UP AFTER TAKE OFF, WE RECEIVED STEERING INOP FOLLOWED BY GEAR DISAGREE.  THE MAIN GEAR APPEARED TO HAVE RETRACTED NORMALLY, BUT THE NOSE GEAR REMAINED DOWN OR IN TRANSIT. AFTER FOLLOWING THE QRH AND PULLING THE LANDING GEAR MANUAL RELEASE, ALL THREE GEAR WERE DOWN AND LOCKED AND THE NOSE WHEEL STEERING OPERATED NORMALLY ON LANDING AND TAXI IN. (FLT 7360) CLOSED FOUND MOUNTING BRACKET FOR THE NLG OLEO EXTENDED SENSOR TO BE DAMAGED. REMOVED AND REPLACED NLG BRACKET FOR S23 PROX SENSOR IAW AMM.
